MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451401V5
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the body of a 5f tempo angiographic catheters was peeling off, appearing as though it was decomposing.The healthcare professional stated that the catheter had been inserted into the patient when the peeling was noticed.Manual intervention was not required, and another tempo catheter was used to complete the procedure.There was no reported patient injury.The catheter was used during an embolization procedure for a splenic artery aneurysm.No abnormalities were noticed when the catheter was opened and introduced into the patient.Its condition was only discovered upon removal.Although the patient appeared to suffer no consequences, it cannot be definitively ruled out that residues may have entered the bloodstream.The device was stored, handled, and prepped according to the instructions for use (ifu).There was no patient hospitalization or extension due to the event.The device was not exposed to ultraviolet (uv) light during storage and was discarded at site.Sterile devices are expected to be returned for evaluation.
 
Additional Manufacturer Narrative
A product history record (phr) review of lot 18167680 revealed no anomalies or non-conformances during the manufacturing and inspection processes that could be associated with the event reported.Additional information is pending and will be submitted within 30 days upon receipt.Correction: the device was discarded at site.
 
Event or Problem Description
Sterile device was received for evaluation.
 
Additional Manufacturer Narrative
A sterile device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the body of a 5f tempo angiographic catheters was peeling off, appearing as though it was decomposing.The healthcare professional stated that the catheter had been inserted into the patient when the peeling was noticed.Manual intervention was not required, and another tempo catheter was used to complete the procedure.There was no reported patient injury.The catheter was used during an embolization procedure for a splenic artery aneurysm.No abnormalities were noticed when the catheter was opened and introduced into the patient.The condition was discovered upon removal.Although the patient appeared to suffer no consequences, it cannot be definitively ruled out that residues may have entered the bloodstream.The device was stored, handled, and prepped according to the instructions for use (ifu).There was no patient hospitalization or extension due to the event.The device was not exposed to ultraviolet (uv) light during storage and was discarded at site.It was further reported that additional devices from the same lots and skus exhibited similar peeling, with approximately nineteen devices affected.It was confirmed that the remaining devices were sterile and exhibited the same failure.Devices are stored in the warehouse along with other medical devices.Ozone is not used to disinfect, and it is not used in any areas such as procedure or storage rooms.Four images were provided, showing blue flakes on a blood-soaked surgical towel, cracks on the catheter body and strain relief, and yellowish discoloration to the hub.The devices will be returned for evaluation.(b)(4).Four photos were attached to (b)(4); three of the photos most likely correspond to the complaint (b)(4).The photos show a used diagnostic catheter device without strain relief, with blue flakes present at the surgical drape, and with cracks along the body shaft; these characteristics are visual evidence of degradation of the strain relief and catheter body.No other anomalies or notable details were observed in the images.A product history record (phr) review of lot 18167680 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿strain relief ¿ degradation¿ was found on one of the devices.The reported ¿catheter (body/shaft) ¿ degradation¿ was found on 9 of the devices.The reported ¿¿strain relief ¿ degradation¿ and ¿catheter (body/shaft) ¿ degradation¿ was found on 10 of the devices.Based on the available information, the specific cause of the degradation could not be determined.Potential contributing factors include storage or handling conditions at the reporting facility, as well as factors related to the manufacturing process.Users are trained to inspect products for signs of damage prior to and during use, and any product exhibiting damage should not be used.The product labeling includes safety information intended to inform users of such risks.According to the instructions for use (ifu), ¿store in a cool, dark, dry place.Do not use if package is open or damaged.Do not expose to organic solvents.¿ while this guidance is intended to mitigate risks associated with storage and handling, it does not eliminate the potential for degradation.Because a potential link to the manufacturing process could not be excluded, an investigation has been initiated to further evaluate contributing factors and determine whether additional actions are warranted.No additional actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23509089
Report Number9616099-2025-01802
Device Sequence Number9785879
Product Code DQO
UDI-Device Identifier10705032007641
UDI-Public(01)10705032007641(17)251031(10)18167680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number451401V5
Device Lot Number18167680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/26/2025
12/19/2025
03/04/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/01/2025
12/19/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown